# SDR QXEA2021090700433

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 9,556 hours, 5,866 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: I/O Module
- Part number: 70253651904
- Part serial: 1706C144
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 9,556 hours, 5,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPT BTIL HI ARM MESSAGE ILLUMINATED IN FLIGHT, THEN WENT OUT. PLACED ON MEL 26-23-00A. CLEARED 9/7. REF W/O 306092 N/R-00004 FOR WIRING CHECKS. PER TO DIRECTIVE R&R FIRE EXTINGUISHER PANEL PER AMM 26-20-01-000-801-A AND 26-20-01-400-801-A, AND R&R GENERIC I/O MODULE IN MAU 2 SLOTS 9/10 PER AMM 31-41-06-000-801-A AND 31-41-06-400-801-A. ALL OPS CHECKS GOOD. CB'S SET, PLACARDS REMOVED. CLEAR MEL. RETURNED TO SERVICE.
